Rev/dex update

So far, the Rev/dex combo is working for me. It’s not without its problems though. My neuropathy has progressed considerably for the short time I’ve been on Revlimid. I started on January 11th, I think. It’s just a little over a month later, and my feet are more numb. I feel a little clumsy when I walk. My hands, which were only affected a small amount by thalidomide, are now burning. I have that same burning feeling on my face, around my nose and mouth. I will report these problems at my next appointment on the 22nd. If it seems to get worse in the meantime, I’ll call and tell someone.

I think most of the other problems I’m experiencing are due to the dexamethasone. I feel weak, shaky and tired. I developed the cushingoid symptoms with great speed. When you read about dex side effects, the ones that are supposed to be due to long term use seem to be standard for me. I get the classics: moon face, buffalo hump, turkey neck. You know what I’m talking about! I feel like a monster, and I bet I could scare little kids.

brrreeeport is the word of the day.